# SDR FDEA202303030362

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,965 hours, 18,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327534920000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSS BEAM FOUND CRACKED AT FR64  Y1456 - Y1959 REPAIRED THE MDCC CRACKED CROSSBEAM AT FR64 Y1456~Y1959 PER A300-600F SRM51-40-21 &    SRM53-10-15-201 PARA.14. THIS REPAIR IS CAT A REPAIR.MAJOR REPAIR IAW FEDEX GMM6-2-100.
